# SDR SWAA2021072194448

- Difficulty date: June 22, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOWER SILL LOCATED AT BS.303.9 L/H SIDE AT FWD GALLEY AREA / REPLACED INNER CHORD LOWER SILL LOCATED BTW BS360 TO BS270 L/H SIDE AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DROWING #141A8110 REV A
